# SDR 98ZZZX3057

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62992
- Make and model: Piper PA-31-325
- Aircraft serial: 317712013
- Engine: Lyc LTIO540F2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103825881
- Condition: Failed
- Location: Rt Magneto
- Part time: 98 hours
- Component: Electrosys, D6RN3200
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOTICED A RISE IN EGT ABOUT 15 MINUTES FROM (38D).  RT ENGINE RUNNING SMOOTH.  CHECKED RT MAGNETO AFTER LANDING AND FOUND RT SIDE DEAD.  ON INSPECTION OF MAGNETO, FOUND A CRACK AND A BURNED AREA WHERE COIL WAS ARCING TO CASE OF MAG.  SAME PROBLEM HAD OCCURRED ONCE BEFORE 98 HRS AGO.  NEW COIL AND CONDENSER INSTALLED AT THAT TIME.  INSTALLED NEW MAG THIS TIME.
